# SDR FDEA201304100760

- Difficulty date: April 10, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 324 CORRODED ON UPPER TEE RBL 40 - 60.   REPAIRED IAW SRM   53-10-08 REPAIR 1, REV.108. REPAIR IS CAT B, MAJOR.
